Sequential Representation Formulae for G-Subdifferential and Clarke Subdifferential in Smooth Banach Spaces
Journal of convex analysis, Tome 11 (2004) no. 1, pp. 179-196
Cet article a éte moissonné depuis la source Heldermann Verlag
We extend to smooth Banach spaces the proximal formula for Clarke subdifferential of lower semicontinuous function. In the process we also extend the representation of G-subdifferential and the singular G-subdifferential in terms of sequential limits of smooth subdifferentials of controlled rank.
@article{JCA_2004_11_1_JCA_2004_11_1_a11,
author = {M. Ivanov},
title = {Sequential {Representation} {Formulae} for {G-Subdifferential} and {Clarke} {Subdifferential} in {Smooth} {Banach} {Spaces}},
journal = {Journal of convex analysis},
pages = {179--196},
year = {2004},
volume = {11},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_2004_11_1_JCA_2004_11_1_a11/}
}
TY - JOUR AU - M. Ivanov TI - Sequential Representation Formulae for G-Subdifferential and Clarke Subdifferential in Smooth Banach Spaces JO - Journal of convex analysis PY - 2004 SP - 179 EP - 196 VL - 11 IS - 1 UR - http://geodesic.mathdoc.fr/item/JCA_2004_11_1_JCA_2004_11_1_a11/ ID - JCA_2004_11_1_JCA_2004_11_1_a11 ER -
%0 Journal Article %A M. Ivanov %T Sequential Representation Formulae for G-Subdifferential and Clarke Subdifferential in Smooth Banach Spaces %J Journal of convex analysis %D 2004 %P 179-196 %V 11 %N 1 %U http://geodesic.mathdoc.fr/item/JCA_2004_11_1_JCA_2004_11_1_a11/ %F JCA_2004_11_1_JCA_2004_11_1_a11
M. Ivanov. Sequential Representation Formulae for G-Subdifferential and Clarke Subdifferential in Smooth Banach Spaces. Journal of convex analysis, Tome 11 (2004) no. 1, pp. 179-196. http://geodesic.mathdoc.fr/item/JCA_2004_11_1_JCA_2004_11_1_a11/